| Model Number |
M00532190 |
| Medical Device Problem Codes |
Component Missing (2306); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a advanix-naviflex biliary stent was to be implanted to treat a biliary stricture in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, could not found the x-ray marker.Another advanix-naviflex biliary sten was used to complete the procedure.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a020602 captures the reportable event of ro marker band missing.
Additional Manufacturer Narrative
Block b5 and block h6 has been updated.Block h6: imdrf device code a24 captures that the event was incorrectly reported.
Event or Problem Description
It was reported to boston scientific corporation that a advanix-naviflex biliary stent was to be implanted to treat a biliary stricture in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, could not found the x-ray marker.Another advanix-naviflex biliary sten was used to complete the procedure.There were no patient complications reported as a result of this event.Additional information received on february 20, 2026.It was reported that the guide catheter's radiopaque marker cannot be confirmed.